# SDR GTIA2023031637043

- Difficulty date: March 13, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N901NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6833
- Aircraft time: 17,751 hours, 7,683 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG " DIRTY SOCK " SMELL ON DESCENT PACK 1 ON GROUND WITH SAME RESULT. APU BLEED HAS SMELL AS WELL WITH ONLY PACK 2 ON-PERFORMED TSM 05-50-00-810-831-A. NO FURTHER ODOR DETECTED AT THIS TIME. AS A PRECAUTION, R&R RE-CIRCULATION FILTER ELEMENTS IAW AMM 21-21-41. A/C IS OKAY FOR CONTINUED SERVICE.
